Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Back to Search Results |
| Model Number |
0998-00-3023-55 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cs300 intra-aortic balloon pump (iabp) was not turning on.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse checked the unit and found that the power supply was defective and needed to be replaced.After the power supply was replaced, the machine operated correctly.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Initial reporter: (b)(6).Event site name: (b)(6).Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.